# SDR IPXA1667397

- Difficulty date: June 8, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING AREA, 2 EA CRACKS FOUND AT FAIL-SAFE STRAP AT 3 O'CLOCK POSITION APPROX .1250" AND 7 O'CLOCK POSITION APPROX .1250".  FUSELAGE LT SIDE BS 955 REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-H, APPENDIX "C", ORIGINAL MATERIAL IS 2024T351-0750" MACHINE STRAP, CRACK IS AT 3 O'CLOCK POSITION APPROX .1250" AND 7 O'CLOCK POSITION APPROX .1250", FINAL CUTOUT SIZE IS 7.75" X 2", THIS REPAIR IS CLASSFIED AS MAJOR REPAIR.
